I think antidepressants are causing depression to me. Is it possible? I take Paxil (paroxetine) and clonazepam, and I guess only the last one helped me...

Clonazepam, etc. Sometimes it can take more than one try with antidepressants to find one that works for you. That's why to see a psychiatrist who can select and also augment medicines as needed so you get results. Usually they need at least 4-6 weeks to show their effects. Clonazepam is a sedating medicine that can also be depressant. Please keep working with your psychiatrist to find an effective regimen.
Perhaps. Antidepressants can cause depression to worsen, especially early in the treatment. It's important to talk to your provider about this.

Related Questions

Are there different levels of anxiety and depression? I feel mine is bad. I take Paxil (paroxetine) and slowly tapering off klonopin but orig. 1 mg per day?

Levels of anxiety. Yes, anxiety and depression may have different levels of intensity. Hoping you're working with a psychiatrist on yours, and discussing any medication changes before doing them. Adding cognitive behavioral therapy to your treatment may be helpful also.
Yes. Levels go up and down, not always clear why. Do not stop treatment if uou still need it.

Wellbutrin xl does not seem to be helping like I thought it would for depression, I'm already on Paxil, (paroxetine) what's a good antidepressant I can add to paxi?

Consider all factors. Time on the medications as well as dosage have to be taken into account before you jump to a new antidepressant. Sometimes there can be a biploar condition which will benefit by a mood stabilizer. Of course there may be psychological factors that are causing the symptoms and psychotherapy may be needed.
We're not allowed. To recommend drugs on this forum, but there are drugs that "enhance" the effects of anti-depressants. See your MD for a list, because s/he will know more about what your specific medical picture looks like and can avoid trouble by just picking one or the others.

I am taking Paxil (paroxetine) and klonopin for my panic attacks and severe depression and anxiety but don't feel any better. Is there a newer or better medicatio

Yes. I use an old medicine for my patients with panic called nortriptyline. Because of how Paxil (paroxetine) can effect it's metabolism, it is a good idea to be completely off Paxil (paroxetine) for one week before taking the first dose of nortriptyline. Also, depression can be a side effect of klonopin.
Panic. Medications work differently for different people. Discuss with your doctor the possible dosage adjustments, alternative medications & recent developments depending on your diagnoses & type of therapies you are taking.
Panic meds. Best to discuss with your prescribing md for alternative meds. Since he/she knows your case best.

I was diagnosed with -2 progestirone, could that be why I'm alwasy soooo tierd? It is very hard to function like a normal person. I am on medication for depression and anxiety. Paxil (paroxetine) every day and klonopin when needed.

That. That may be why your so tired, also your medications may be contributing, but it is important that you stay on them. Please have a medical evaluation including blood work if you have not done so to be sure that you aren't hypothyroid or anemic, or have some medical issue causing your fatigue. Try to eat small high protein meals during the day, and gradually increase walking everyday to increase your exercise tolerance.
Maybe. It sounds like there are a lot of converging factors in your situation and I am not ruling out endocrinological contribution to your symptoms although I would point out that the side effect profile of paroxetine is important to acknowledge in your situation. On paroxetine alone patients can feel lethargic. And then add Clonazepam and the side effects could be amplified. Talk to your doctor!